# SDR CA110729007

- Difficulty date: July 28, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 14,355 hours
- Engine: Ge CFM567B24
- System (JASC): 2120 · Air Distribution System
- Part: Actuator
- Part number: 5416744
- Condition: Failed
- Location: Ram Air Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB LT PACK TRIP OFF LIGHT ILLUMINATED- CHECK LIST CARRIED OUT, LIGHT WENT OUT HOWEVER ILLUMINATED AGAIN AT TOP OF CLIMB, IN ADDITION THE RAM AIR DOOR OPEN LIGHT WAS ALSO ILLUMINATED.  FLIGHT WAS DIVERTED TO A BASE WHERE MAINT WAS AVAILABLE TO APPLY A MEL AND THE FLIGHT WAS CONTINUED.  DEFECT WAS RESOLVED BY THE REPLACEMENT OF THE RAM AIR ACTUATOR.
